MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number DXW225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140); Posterior Capsule Opacification (4807)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: female.Section b-3 date of event: unknown/asked information was not provided.The best date estimation is may 2025.Section d-6b date explanted: not applicable as the iol remains implanted; therefore, not explanted.Device evaluation: product evaluation was not performed because the product has not been received.If product is received after initial closure, the pi and cp (if necessary) may be re-opened to complete the return investigation.The complaint issues reported could not be confirmed.The manufacturing records for the product were reviewed, the units were released in accordance with specifications.The search revealed that no other complaints were received for this production order number.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The dxw225 model intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye).During a follow-up visit, a film was observed behind both lenses, which is a known occurrence in approximately 1 in 5 patients.The patient will require a laser procedure to address the accumulations.The lenses were noted to be in good condition.The patient later reported experiencing color distortion and blurry vision in both eyes starting in (b)(6) 2025, though these issues were not debilitating.An fes laser procedure was performed (b)(6) 2026.There was no incision enlargement, no serious patient injury, no sutures, and no vitrectomy.Patient prognosis post laser procedure was reported as full sight restored.The suspect iol is not available for return as it remans implanted.No further information is available.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
road 402 north, anasco ind. pk
anasco 00610
7142478552
MDR Report Key24178498
Report Number3012236936-2026-000025
Device Sequence Number9569862
Product Code HQL
UDI-Device Identifier05050474764071
UDI-Public(01)05050474764071(17)250329
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2025
Device Model NumberDXW225
Device Catalogue NumberDXW225U160
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight75 KG
Patient EthnicityNon Hispanic
Patient RaceWhite